Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Ivy.

How Long After Stopping Accutane Did 'tane Burn / Dry Eyes Last For You?

Recommended Posts

I'v not taken an accuane pill for 2-3 days now and I stopped after day 5 because my eye brows were falling out and my skin was burning, red, irritated.....Not a good time in my life to effectively deal with the side effects (stress, work, school)....

-I am still EXAUGHSTED from the accutane...tired all the time

- my skin is STILL red, irritated, and itchy

-my eyes are still dry

How long can I expect these symptoms to last? I only took accutane for 5 days so 50 mg accutane was consumed (was on 10mg a day)....

I'm a bit of a hypocondriac obviously and I am scared it's going to be like this forever

I am SO stupid for doing this to myself.

Share this post


Link to post
Share on other sites

Hey, your not stupid. Ive just been offered accutane, and even after reading about all the side effects im still seriously considering it

Share this post


Link to post
Share on other sites

Well i'v been drinking water but not like....2L worth...more like 1.5L a day.....

and I have eyedrops, im not worried about that....just wondering if the dry eyes is permanent or not

Share this post


Link to post
Share on other sites

Hi Ivy

Just be careful. No one can give you a straight answer to what you've asked because how the side effects hit everyone is very different. I think you've done the right thing be stopping the Accutane for now - it's common sense that the siode effects won't go if you keep taking it. Don't feel pressurised to continue the drug now that you've started. Hopefully the low dosage you've taken for only a few days will mean your side effects will go. After my experience with Accutane,, I would stop the treatment now - the side effects you mentioend aren't worth it. At the very least I would conusme lots of fluids and eat very healthy (eat more fruit and veg) to try and get rid of any side effects, and then consider if you're going to take Accutane again.

I really hope the current side effects you have go. Good luck.

Share this post


Link to post
Share on other sites

Maybe it wasn't the accutane... I dont think that 50mg that you consumed would do that to you that quickly i didnt start noticing any of those things until i had consumed Hundreds on MG's. I understand everyone is different but considering that you stopped that soon i dont think those side effects will last very long.

Share this post


Link to post
Share on other sites

I took accutane in its generic form for only a few months and have been suffering from dry eyes ever since. It is slooooooowly improving but its been about 10 months since my last pill and it is still a very real side effect for me.

The issue with me is the glands on the eyelid that secrete oil to produce a stable tear film that coast the eyeball and isn't easily evaporated. The accutane shrunk/and or thickened these gland secretions and as a result my eyes became VERY dry.

You either have insufficient tears or like me have a problem with the meimobian glands, I do a hot compress more or less every night and this helps the oils secrete from my glands. It is mainly an issue in my right eye and is made worse with the decrease in humidity and/or temperature.

Are the lids of your eyes every itchy, especially in the corners of the eyes, do your eyes feel gritty when you blink?

Best regards

Daniel

Share this post


Link to post
Share on other sites

Ivy you look amazing why bother with Accutane??? Whoever prescribed you is playing with yr life to feed their lavish lives. Been there.

I don't think 50mg can do anything. But if it scared you off it did good!! You want to go from an 8 to a 9 and its just not worth it. The nausea, bloody anus, being a car accident on 2 feet, the bone aches, record breaking nosebleeds, etc. Not to mention the lifechanging risks.

Im exactly where Daniel8t6 is for >2months post. Aircon, right eye, all that. I didn't realise how bad it was until i went inland for Christmas (live on a humid warm muggy beach). My meibomians just lost it with not a day of rest.

Im home now & temporarily? back to normal (so yes theres hope). It really helps to find something that keeps you sane. Like hot compresses. Massaging aso helps to express the wax. Try having yr share of salmon and MAKE SURE its wild if you'll have it often. If you're a capsule kinda girl, go for those huge Omega-3 things. Ask a good pharmacist about Restasis & Genteal (at least they're called that in S/Africa) and if you don't come right see an ophthalmologist. Probably asap since you had virtually no accutane.

I am not expecting your dry eyes to stay unch. Your cumm.dose is far too light to have damaged all your glands beyond repair!!

These worries can drive you mmmad, but always keep one eye on the light at the end of the tunnel.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×